Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 214, NWS Tulsa, OK

May 3, 2017LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 3, 2017, 8:25 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2017, 8:25 AM CDT (13:25 UTC)
Expired
May 3, 2017, 9:00 AM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:43 AM CDTHAIL 1Poteau, OKQUARTER HAIL OBSERVED AT SHERIFFS OFFICE
May 3, 8:53 AM CDTHAIL 1Poteau, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
908 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

515 
WUUS54 KTSA 031325
SVRTSA
ARC131-OKC079-031400-
/O.NEW.KTSA.SV.W.0214.170503T1325Z-170503T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
825 AM CDT WED MAY 3 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sebastian County in west central Arkansas...
  East central Le Flore County in southeastern Oklahoma...

* Until 900 AM CDT

* At 824 AM CDT, a severe thunderstorm was located 7 miles southwest
  of Heavener, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Poteau...                         Pocola...
  Heavener...                       Wister...
  Hackett...                        Howe...
  Hartford...                       Bonanza...
  Midland...                        Cameron...
  Heavener Runestone State Park...  Lake Wister State Park...
  Rock Island...                    Patterson...
  Arkola...                         Jenson...
  Hodgen...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3495 9429 3496 9433 3495 9435 3496 9437
      3494 9439 3495 9441 3493 9443 3493 9444
      3488 9445 3474 9475 3490 9486 3528 9448
      3501 9423 3498 9423
TIME...MOT...LOC 1324Z 216DEG 44KT 3481 9468 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
416 
WWUS54 KTSA 031346
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
846 AM CDT WED MAY 3 2017

ARC131-OKC079-031400-
/O.CON.KTSA.SV.W.0214.000000T0000Z-170503T1400Z/
Sebastian AR-Le Flore OK-
846 AM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHWESTERN SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES...

At 846 AM CDT, a severe thunderstorm was located 5 miles west of
Hartford, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Poteau...                         Pocola...
Wister...                         Hackett...
Howe...                           Hartford...
Bonanza...                        Midland...
Cameron...                        Heavener Runestone State Park...
Rock Island...                    Patterson...
Arkola...                         Jenson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3495 9429 3496 9433 3495 9435 3496 9437
      3494 9439 3495 9441 3493 9443 3493 9444
      3488 9445 3486 9450 3498 9478 3528 9448
      3501 9423 3498 9423
TIME...MOT...LOC 1346Z 216DEG 44KT 3503 9449 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:27 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 3, 6:27 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
627 AM CDT Wed May 3 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue over northeast OK early
this morning with additional development along a cold front
moving into southeast OK and northwest AR, mainly before 18z. MVFR
conditions will prevail with local IFR near any storms. Northwest
winds increase behind the front late this morning through this
afternoon, with some improvement in flight conditions occurring in
eastern OK after 06z.

&&

.PREV DISCUSSION... /Issued 406 AM CDT Wed May 3 2017/

DISCUSSION...

Main items of interest in the morning forecast will be in the
first 24 hours of the forecast, as we conclude this active pattern
that brought the record April rains and transition to a much
quieter pattern.

The severe threat is waning as we head into the early morning
hours. The cells have been hail, and lately, wind producers across
portions of NE OK. For now, the increasing threat will be
flooding as the band of precip along the low level waa/frontogenetic
zone has storms training over the same areas, mainly over far NE
OK near the KS border. This band of precip is expected to shift
northeast into KS and SW MO during the morning hours, and the
focus then shifts south along the low lvl cold frontogenetic zone.
The latest surface data indicates low level moisture is returning
north across TX. As the cold front encounters this better
moisture more storms will fire up and down the front and will
sweep across east central and southeast OK as well as west central
and northwest AR thru the morning hours. The true warm sector,
which lies across southern TX and nosing north into central TX, is
not going to have enough time to lift up into our region ahead of
the surging cold front. As such, this will limit the severe
potential this far N and W. Nevertheless, there will be enough
instability to warrant at least a limited severe hail/wind risk
across southeast OK into west central AR thru the morning hours.
The storms will be quickly exiting the area to the east by early
afternoon.

Strong north winds will develop behind the front as the day wears
on. We could see gusts in the 30 to 40 mph range. Since conditions
appear marginal for a wind advisory due to uncertainties on how
well momentum will transfer down to the surface, will hold off
issuance for now and will let the day shift reevaluate.

Mid/upper level cyclogenesis is expected to occur over the Ozarks
tonight as PV is advected poleward on the nose of a strong upper
jet. A wrap-around band of precip will sweep thru the Ozarks
during the evening and overnight, but QPF is not expected to be
all that heavy. The rains should come to an end Thursday morning
as the mid/upper low moves away.

Skies will clear out on Thursday and this should allow for a more
favorable momentum transfer situation. Expect gusty northwest
winds on Thursday as a result. Also, with the cold temps aloft,
there could be a few showers during the afternoon. However, the
probability of measurable precip is pretty low at any one
location, so I have elected to keep a mention out of the forecast
for now.

Ridging will build in aloft over the Plains in the wake of the
upper low and is expected to persist well into next week as an
omega blocking pattern develops, bringing things to a screeching
halt. Below average temps for the remainder of this week will
climb to above average next week, though not significantly above
average as it looks now with highs generally in the lower 80s.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  45  69  48 /  70  10  10   0
FSM   69  47  68  49 /  90  40  10  10
MLC   67  46  69  49 /  80  10  10   0
BVO   56  44  69  45 /  80  10  10   0
FYV   67  43  63  44 /  90  60  10  10
BYV   64  43  60  46 /  90  70  30  10
MKO   65  45  69  47 /  80  10  10   0
MIO   55  43  66  47 /  90  30  10   0
F10   64  45  68  48 /  60  10  10   0
HHW   67  48  69  49 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ054>063-
     067>069.

AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
     011.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, May 3, 4:58 AM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 AM CDT Wed May 3 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 AM CDT Wed May 3 2017

HEAVY RAIN AND FLASH FLOODING POSSIBLE TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
    AREA...Eastern Oklahoma and Western Arkansas.
    ONSET...Mainly this afternoon.

DISCUSSION...
Showers and thunderstorms with heavy rainfall will continue early
this morning across northeast Oklahoma, with a limited threat of
gusty winds with the strongest cells. This initial round of storms
will shift northeast of the area this morning, with the threat of
heavy rainfall becoming more focused from southeast Oklahoma into
northwest Arkansas later this morning into the afternoon as a cold
front moves into the area. A few storms in this area may produce
large hail and damaging winds into the afternoon. The threat of
storms and heavy rainfall is expected to shift east of the area by
later this afternoon, with gusty north winds developing behind
the cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...High Wind Potential.
FRIDAY through TUESDAY...No Hazards.

EXTENDED DISCUSSION...
After this system moves out of the region, an extended period of
dry and mild weather will prevail from late week through
the upcoming weekend.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 3, 6:30 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
630 AM CDT WED MAY 3 2017

ARZ001-010-OKZ069-031200-
Benton AR-Washington AR-Adair OK-
630 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...WASHINGTON AND CENTRAL
ADAIR COUNTIES UNTIL 700 AM CDT...

At 630 AM CDT, strong thunderstorms were located along a line
extending from 5 miles west of Bentonville to 4 miles east of
Cincinnati to 2 miles northeast of Adair State Park. Movement was
east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Bella Vista...
Lowell...                         Farmington...
Pea Ridge...                      Prairie Grove...
Gentry...                         Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Lincoln...
Cave Springs...                   Decatur...
Westville...                      Greenland...

This includes Interstate 49 between mile markers 45 and 84, and
between mile markers 86 and 93.

LAT...LON 3631 9387 3624 9387 3623 9389 3610 9394
      3599 9395 3581 9408 3585 9473 3604 9459
      3635 9448 3650 9420 3650 9387 3639 9387
      3639 9388 3638 9389 3637 9387 3634 9387
      3633 9385 3631 9385
TIME...MOT...LOC 1130Z 260DEG 44KT 3635 9430 3605 9443 3586 9459

Lacy
Local storm report, May 3, 6:41 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     HAIL             5 WNW BROKEN ARROW      36.08N 95.87W
05/03/2017  E0.75 INCH       TULSA              OK   NWS EMPLOYEE

            MOSTLY HALF INCH BUT A COUPLE OF PENNY SIZE HAILSTONES.

0230 AM     TSTM WND GST     4 NW TALALA             36.57N 95.75W
05/03/2017  M82 MPH          ROGERS             OK   MESONET

0637 AM     FLASH FLOOD      DEWEY                   36.80N 95.94W
05/03/2017                   WASHINGTON         OK   STORM CHASER

            ROADS FLOODING.

&&

KAH
Special weather statement, May 3, 7:13 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
713 AM CDT WED MAY 3 2017

OKZ073-031300-
Pittsburg OK-
713 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PITTSBURG COUNTY UNTIL
800 AM CDT...

At 713 AM CDT, a strong thunderstorm was reported 4 miles south of
Stuart, moving east at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Kiowa...
Savanna...                        Crowder...
Alderson...                       Canadian...
Ashland...                        Haywood...
Blanco...                         Arrowhead State Park...
Haileyville...                    Pittsburg...
Arpelar...                        Dow...
Bache...

LAT...LON 3498 9609 3518 9563 3472 9552 3468 9588
      3468 9609
TIME...MOT...LOC 1213Z 252DEG 44KT 3484 9612
Local storm report, May 3, 7:40 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
740 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HAIL             BIXBY                   35.94N 95.88W
05/03/2017  E0.75 INCH       TULSA              OK   PUBLIC

            DIME SIZED HAIL REPORTED VIA MPING.

&&

KAH
Special weather statement, May 3, 7:42 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
742 AM CDT WED MAY 3 2017

OKZ049-076-031330-
Pushmataha OK-Le Flore OK-
742 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND SOUTH
CENTRAL LE FLORE COUNTIES UNTIL 830 AM CDT...

At 742 AM CDT, a strong thunderstorm was located 10 miles southeast
of Nashoba, moving northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Octavia...                        Muse...
Big Cedar...                      Nashoba...
Honobia...

LAT...LON 3446 9531 3475 9463 3452 9447 3450 9450
      3451 9504 3426 9505 3424 9508 3424 9515
      3421 9515
TIME...MOT...LOC 1242Z 240DEG 49KT 3439 9508
Special weather statement, May 3, 7:55 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
755 AM CDT WED MAY 3 2017

OKZ049-070-072>076-031400-
Haskell OK-Pittsburg OK-Latimer OK-Muskogee OK-Sequoyah OK-
Pushmataha OK-Le Flore OK-
755 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...WESTERN PUSHMATAHA...
SOUTHWESTERN SEQUOYAH...LATIMER...NORTHERN LE FLORE...SOUTHEASTERN
PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 900 AM CDT...

At 755 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northeast of Tamaha to 4 miles south of
Wardville. Movement was southeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Mcalester...                      Sallisaw...
Poteau...                         Wilburton...
Stigler...                        Clayton...
Pocola...                         Spiro...
Hartshorne...                     Krebs...
Vian...                           Panama...
Talihina...                       Quinton...
Kiowa...                          Porum...
Savanna...                        Keota...
Red Oak...                        McCurtain...

This includes Interstate 40 in Oklahoma between mile markers 294 and
304.

LAT...LON 3433 9578 3450 9578 3451 9567 3459 9567
      3459 9588 3468 9589 3468 9602 3530 9538
      3531 9537 3529 9535 3533 9535 3540 9525
      3546 9514 3551 9494 3524 9444 3521 9444
      3424 9563
TIME...MOT...LOC 1255Z 293DEG 29KT 3543 9492 3459 9603

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 12:01 AM CDTSpecial Weather StatementTSAPawnee29 min
May 3, 12:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee31 min
May 3, 12:57 AM CDTSevere Thunderstorm WarningTSAOsage48 min
May 3, 1:32 AM CDTSevere Thunderstorm WarningTSAOsage28 min
May 3, 1:33 AM CDTSpecial Weather StatementTSACraig27 min
May 3, 1:57 AM CDTSevere Thunderstorm WarningTSAOsage, Washington33 min
May 3, 1:59 AM CDTSpecial Weather StatementTSAOsage31 min
May 3, 2:03 AM CDTSpecial Weather StatementTSARogers27 min
May 3, 2:19 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington26 min
May 3, 2:45 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers45 min
May 3, 2:49 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
May 3, 3:01 AM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
May 3, 3:25 AM CDTSpecial Weather StatementTSAOttawa35 min
May 3, 3:30 AM CDTSevere Thunderstorm WarningTSAOsage30 min
May 3, 3:59 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington46 min
May 3, 4:06 AM CDTSpecial Weather StatementTSATulsa39 min
May 3, 4:09 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa5 hr
May 3, 4:18 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington42 min
May 3, 4:32 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington43 min
May 3, 4:45 AM CDTSpecial Weather StatementTSACraig, Nowata45 min
May 3, 5:11 AM CDTSpecial Weather StatementTSADelaware, Mayes34 min
May 3, 5:29 AM CDTAreal Flood AdvisoryTSACraig, Mayes, Rogers, Tulsa3 hr
May 3, 5:38 AM CDTSpecial Weather StatementTSADelaware37 min
May 3, 6:30 AM CDTSpecial Weather StatementTSAAdair30 min
May 3, 7:13 AM CDTSpecial Weather StatementTSAPittsburg47 min
May 3, 7:42 AM CDTSpecial Weather StatementTSAMcCurtain48 min
May 3, 7:55 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg65 min
May 3, 8:06 AM CDTSevere Thunderstorm WarningTSALeFlore39 min
May 3, 8:27 AM CDTSpecial Weather StatementTSASequoyah33 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah29 min
May 3, 8:33 AM CDTRiver Flood AdvisoryTSACherokee4 days
May 3, 8:52 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah23 min
May 3, 8:57 AM CDTAreal Flood WarningTSAOsage, Pawnee, Washington6 hr
May 3, 9:00 AM CDTSpecial Weather StatementTSAPushmataha60 min
May 3, 9:02 AM CDTRiver Flood WarningTSAWashington52 hr
May 3, 9:02 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 3, 9:09 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa6 hr
May 3, 10:00 AM CDTRiver Flood WarningTSAOsage17 hr
May 3, 10:00 AM CDTRiver Flood WarningTSAOsage, Tulsa34 hr
May 3, 11:04 AM CDTRiver Flood WarningTSAWashington15 hr
May 3, 12:30 PM CDTSpecial Weather StatementTSAChoctaw45 min
May 3, 1:01 PM CDTSpecial Weather StatementTSAChoctaw29 min
May 3, 1:39 PM CDTRiver Flood WarningTSATulsa42 hr
May 3, 4:11 PM CDTRiver Flood WarningTSAOkmulgee3 days
May 3, 6:10 AM CDTSpecial Weather StatementTSABenton35 min
May 3, 9:11 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian49 min
May 3, 10:04 AM CDTSpecial Weather StatementTSACarroll, Madison26 min
May 3, 10:47 AM CDTSpecial Weather StatementTSAFranklin28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.